MathSciNet Relay Station
MathSciNet bibliographic data
MR173789 (30 #3997) 32.32 (53.80)
Takeuchi, Akira Domaines pseudoconvexes infinis et la métrique riemannienne dans un espace projectif. (French) J. Math. Soc. Japan 16 1964 159–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement